# SDR CA071219010

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 20,813 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 31081331
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A SCHEDULED FLIGHT BETWEEN, A WARNING INDICATION OF OIL PRESSURE LOSS ON THE NR 1 ENGINE APPEARED ON THE ANNUNCIATOR PANEL. THE CREW VERIFIED THE WARNING BY OBSERVING THE OIL PRESSURE GAUGE. THE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED. THE CREW LANDED THE AC WITHOUT INCIDENT. UPON INSPECTION IT WAS FOUND THAT THE STEEL TUBE BETWEEN THE PROPELLER GOVERNOR AND A T-FITTING WAS LEAKING FROM THE FLARED END WHERE IT ATTACHED TO THE T-FITTING. THE TUBE WAS REPLACED WITH A NEW ONE AND HIGH POWER GROUND RUNS WERE PERFORMED. NO LEAKS WERE PRESENT. THE OIL WAS CLEANED FROM THE ENGINE COMPARTMENT AND THE AC RETURNED TO BASE. DURING REPLACEMENT OF THE TUBE IT WAS NOTED THAT IT HAD BEEN CHAFFING ON AN ADJACENT TUBE AND LEFT SOME MARKS ON THE TUBE. THIS CHAFED AREA ON THE TUBE WAS NOT SUSPECTED TO BE THE CAUSE OF OIL LOSS. (TC NR 20071219010)
